| Model Number |
C270020 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.All information reasonably known as of 02 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Fill volume: 309 ml.Flow rate: 2 ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported that a "7 day pump infuse[d] in 5 days.No leakage detected anywhere." additional information received 18-mar-2020 indicated that "patient was re-instructed in all factors affecting flow rate: temperature, positioning of pump, and external pressure.No injury to patient.".
Additional Manufacturer Narrative
The device history record for lot 0203068909 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 08 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.